Dual formulations in critical state problems

File Description SizeFormat 
final.pdfPublished version1.8 MBAdobe PDFView/Open
Title: Dual formulations in critical state problems
Authors: Barrett, JW
Prigozhin, L
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Jan-2006
Citation: INTERFACE FREE BOUND Vol.( 8 ) No.( 3 ) pp 349 - 370
URI: http://hdl.handle.net/10044/1/932
Publisher Link: http://www.ems-ph.org/journals/show_abstract.php?issn=1463-9963&vol=8&iss=3&rank=5
ISSN: 1463-9971
Start Page: 349
End Page: 370
Copyright Statement: © European Mathematical Society 2006
Volume: 8
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx